hrcak mascot   Srce   HID

Glasnik matematički, Vol. 38 No. 2, 2003.


Datum izdavanja: prosinca 2003.

Objavljen na Hrčku: 26. 3. 2006.
Sadržaj Puni tekst
2-(56,12,3) designs and their class graphs (str.201-210) engleskipdf 225 KB
Sanja Rukavina
Izvorni znanstveni članak
 
Mix-decomposition of the complete graph into directed factors of diameter 2 and undirected factors of diameter 3 (str.211-232) engleskipdf 693 KB
Damir Vukičević
Izvorni znanstveni članak
 
Polynomial-exponential equations and linear recurrences (str.233-252) engleskipdf 657 KB
Clemens Fuchs
Izvorni znanstveni članak
 
An equation related to centralizers in semiprime rings (str.253-261) engleskipdf 197 KB
Joso Vukman, Irena Kosi-Ulbl
Izvorni znanstveni članak
 
The DeMeyer-Kanzaki Galois extension and its skew group ring (str.263-268) engleskipdf 186 KB
George Szeto, Lianyong Xue
Izvorni znanstveni članak
 
A generalization of a result on maximum modulus of polynomials (str.269-272) engleskipdf 140 KB
V. K. Jain
Izvorni znanstveni članak
 
Triple solutions for the one-dimensional p-Laplacian (str.273-284) engleskipdf 390 KB
Haishen Lu, Donal O'Regan, Ravi P. Agarwal
Izvorni znanstveni članak
 
Periodic solutions of a first order differential equation (str.285-298) engleskipdf 489 KB
Lavoslav Čaklović
Izvorni znanstveni članak
 
A discrete boundary value problem with parameters in Banach space (str.299-309) engleskipdf 305 KB
I. Kubiaczyk, J. Morchalo, A. Puk
Izvorni znanstveni članak
 
Projection-invariants, Gram-Schmidt operators, and wavelets (str.311-328) engleskipdf 564 KB
Jean-Paul Pemba
Izvorni znanstveni članak
 
Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space (str.329-340) engleskipdf 363 KB
Zofia Lewandowska
Izvorni znanstveni članak
 
Extensions of Hilbert C*-modules II (str.341-357) engleskipdf 565 KB
Damir Bakić, Boris Guljaš
Izvorni znanstveni članak
 
The expectation of solution of random continuity equation with Gaussian velocity field (str.359-376) engleskipdf 687 KB
Zoran Pasarić
Izvorni znanstveni članak
 
Approximate resolutions and the fractal category (str.377-393) engleskipdf 583 KB
Takahisa Miyata, Tadashi Watanabe
Izvorni znanstveni članak
 
A fan X admits a Whitney map for C(X) iff it is metrizable (str.395-411) engleskipdf 597 KB
Ivan Lončar
Izvorni znanstveni članak
 
Posjeta: 4.329 *